# SDR SWAA2018102226070

- Difficulty date: October 2, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 50,005 hours, 29,196 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82005
- Part serial: WN475
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING MIDDLE GEAR DOOR CRACKED AT STIFFENER.  REPAIRED DOOR IAW AMM.
